# SDR MWEA99779

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 113317
- Condition: Unlatched
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR ESCAPE SLIDE CONTAINER WAS UNLATCHED AT BOTTOM.  MAINTENANCE RELATCHED LANYARD ON GALLEY DOOR ESCAPE SLIDE.
